On the behavior of solutions of second order systems of general form in the real domain
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1086-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a26,
author = {S. N. Markov},
title = {On the behavior of solutions of second order systems of general form in the real domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1086--1087},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a26/}
}
S. N. Markov. On the behavior of solutions of second order systems of general form in the real domain. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1086-1087. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a26/